# SDR IPXA2024022628743

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 24,606 hours, 14,744 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

*** DIVERSION *** ENG 1 OIL LO PR ECAM WARNING IMMEDIATELY AFTER LIFT OFF. DETERMINED IT WAS AN ERRONEOUS MESSAGE BASED ON ECAM AND ANALOGUE OIL PRESSURE GAUGES. DIVERT TO CAE WITH BOTH ENGINES OPERATING NORMALLY. OPS CHECKED LOW OIL PRESSURE SWITCH REF  AMM 71-00-00, REPLACED RELAY 19ES REF AIRBUS ESPM 20-46-50-1. OPERATED ENGINE AT TAKEOFF POWER, NO LOW OIL PRESSURE LIGHT, PRESSURE FLUCTUATIONS OR ECAM MESSAGES OCCURED. ACFT OK THIS SYSTEM
